Liothyronine Batch No. 81377

I seem to remember one of the members on this forum posting that they were feeling unwell on a certain batch. Can anyone remember if it was Batch 81377 please?

I have been feeling very under the weather, trouble sleeping because of increased tinnitus, freezing cold no matter how many jumpers I put on, and very depressed and weepy.

Has anyone else got the same symptoms?

12 Replies
oldestnewest

Answering my own question here. I have just googled batch no 81377, and it seems there are a lot of people in the same boat. Was thinking maybe this is a devious ploy from pharmaceutical to get people off Liothyronine and back onto Levothyroxine. If enough people are complaining about too many dodgy batches which there appears to be. G.P.'s would be reluctant to prescribe. Nothing would surprise me.

Reply

Hi Margo ,I've just checked an old batch which I had problems with it it was 81171. If the T3 is low in strength I usually increase the amount, small amounts until I feel ok.

1 like
Reply

I had problems with 81171 too. Did you send a yellow card? (see Helvella's reply below). I have issued a yellow card, also did the one for 81171. Doing the same as you and increasing the dose. Thanks for your reply Beverleyb.

Reply

Yes, I submitted a yellow card and someone called me for more information regarding my symptoms.

Reply

If you believe that a batch is sub-potent, please file a Yellow Card report - I posted a Post yesterday.

healthunlocked.com/thyroidu...

Rod

1 like
Reply

Already done Rod. Thank you

1 like
Reply

Hi Margo

Jogged my memory ( now I'm on Sanofi Aventis and have a memory) see my post

healthunlocked.com/thyroidu...

As I say I have battled since then and am on a named patient basis Sanofi Aventis T3 ( cynomel) Prescription from my GP - He had to write a letter to my local pharmacy confirming I need the French brand and then he has to handwrite prescription every month. The good news I believe it is 10 x cheaper for them! They obtain it through their IDIS account.

I have let the medicines information dept at the hospital know and MHRA.

I had gone back onto Grossman Cynomel, told my GP how much better I felt and pushed for a similar perscription. The Sanofi Tabs look quite different from the Grossman or NHS Mercury Pharma being 25mcg , bigger in size and marked to split.

They are concerned that I have upped my dose from 3 x 10 mcg of Mercury to 3 x 12.5mcg of Sanofi but I am telling them I halve then discard a little. The problem with the Mercury, it was making me feel ill so more would have made me even worse!

I emailed MHRA yesterday telling them I am much improved on Sanofi and asking whether they think it is due to a difference in the synthetic liothyronine component or the fillers.

Hope you can sort it for you asap.

Reply

Thank you so much Sarah for your very detailed reply. I have copied what you have written and will try to speak to my G.P. and see what he thinks. Excuse my ignorance but who are MHRA? Sorry for delay in reply, been a bit down as I have another problem now, I was diagnosed with Posterior Vitreous Detachment and am now wondering if it is connected to not being properly medicated. Isn't it all so complicated! x

Reply

Hi Margo

MHRA is the Medicines and Healthcare products Regulatory Agency and they run the Yellow Card Scheme.

Hope your eye is improving - poor you as you say lots to juggle and understand

Take Care

xx

Reply

Thank you Sarah, I should have known I have filled in the yellow card!! Thank you again.

Reply

Thanks for getting me to check my Batch Numbers.

Liothyronine T3 Batch No. 81171 is another ineffective batch from Mercury Pharma.

I feel better knowing its the batch & not just me feeling worse.

Reply

I had problems with 81171 too Lily905. Depressing isn't it that you can't rely on your medication. If it wasn't for this site we would never know.

Reply

You may also like...